MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY V/NV CKV 2SS 15D DEHP-FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRAVITY V/NV CKV 2SS 15D DEHP-FREE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10053857
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device lot #: an invalid lot # of 20076679 was provided by the initial reporter.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 3 gravity v/nv ckv 2ss 15d dehp-free were clogged/blocked/occluded.The following information was provided by the initial reporter: the fluid will not drain from the drip chamber.The outlet seems to be fused.In the last batch of gravity iv tubing we received we have had 3 so far that are fused directly under the drip chamber and do not work.I have a single gravity set in my office for you, #10053857.The fluid will not drain from the drip chamber.The outlet seems to be fused.Lot # (10)20076679.It happened twice that day.But my staff did say it happened once the week before ( i was out with covid during that time and the package was not saved).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was received for quality investigation.The customers complaint of the fluid will not drain from the drip chamber and outlet seems to be fused was verified by visual investigation.Under magnification the fluid path at the bottom of the drip chamber (p/n 11689270), it can be seen that the fluid path is not complete and therefore, no fluid would flow past the drip chamber.The root cause for the issue found in this complaint is that the drip chamber was not constructed correctly.H3 other text : see h10.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received for quality investigation.The customers complaint of the fluid will not drain from the drip chamber and outlet seems to be fused was verified by visual investigation.Under magnification the fluid path at the bottom of the drip chamber, it can be seen that the fluid path is not complete and therefore, no fluid would flow past the drip chamber.A device history record review for model 10053857 lot number 20075679 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the issue found in this complaint is that the occlusion was created during the manufacturing process.Excess solvent residue along with a kink in the tubing cause the observed occlusion.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of component damage with lot #20075679 regarding item #10053857.
 
Event or Problem Description

Brand Name
GRAVITY V/NV CKV 2SS 15D DEHP-FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11175816
Report Number9616066-2021-50057
Device Sequence Number19581816
Product Code FPA
UDI-Device Identifier10885403234125
UDI-Public10885403234125
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10053857
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/24/2021
02/24/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/02/2021
06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1